# SDR DGCA0606022

- Difficulty date: February 26, 2006
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N5119
- Make and model: Raythn HAWKER800
- Aircraft serial: 258177
- Aircraft time: 6,772 hours, 4,780 cycles
- Engine: Garrtt TFE7315R
- System (JASC): 8011 · Engine Starter
- Part: Bearing
- Condition: Worn
- Location: Starter Gen
- Component: Starter Gen, Learsiegler
- Component part number: 23080005
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LT ENGINE VIBRATION NOTICED, UPON INVESTIGATION, FOUND THE STARTER/GENERATOR BEARINGS GOING BAD.
